MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022125
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through retrospective clinical trial that patient underwent other conservative approach procedure in order to solve post tka arthrofibrosis of the left knee.Event was resolved on (b)(6) 2012 and its severity was deemed to be mild.
 
Additional Manufacturer Narrative
Correction based on new data received.
 
Additional Manufacturer Narrative
Based on additional information received from the study site, which contained corrections to previously reported data, this event was re-determined and it was concluded that the reported complaint does not represent an event which requires reporting per cfr 21 part 803.For this reason we ask you to disregard report 1020279-2017-00509.
 
Additional Manufacturer Narrative

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6693279
Report Number1020279-2017-00509
Device Sequence Number19052724
Product Code JWH
UDI-Device Identifier00885556170410
UDI-Public00885556170410
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number74022125
Device Catalogue Number74022125
Device Lot Number12AM18836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer06/08/2017
06/08/2017
06/08/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date08/08/2017
08/11/2017
09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 3, (B)(4)/UNK LOT; JRNY BCS PAT RESRF RD 35 MM STD, (B)(4)/UNK LOT; JRNY II BCS XLPE ARTISRT SZ3-4LT10MM, 74027242/UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight93